Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Erdős-Kac theorem for polynomials of several variables


Author: Maosheng Xiong
Journal: Proc. Amer. Math. Soc. 137 (2009), 2601-2608
MSC (2000): Primary 11N64, 11R09
DOI: https://doi.org/10.1090/S0002-9939-09-09830-X
Published electronically: February 11, 2009
MathSciNet review: 2497471
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove two versions of the Erdős-Kac type theorem for polynomials of several variables on some varieties arising from translation and affine linear transformation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11N64, 11R09

Retrieve articles in all journals with MSC (2000): 11N64, 11R09


Additional Information

Maosheng Xiong
Affiliation: Department of Mathematics, Eberly College of Science, Pennsylvania State University, McAllister Building, University Park, Pennsylvania 16802
Email: xiong@math.psu.edu

DOI: https://doi.org/10.1090/S0002-9939-09-09830-X
Received by editor(s): March 20, 2008
Received by editor(s) in revised form: October 31, 2008
Published electronically: February 11, 2009
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.